Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diabetes mellitus and knee swelling, OA1, fever, supurrative arthritis, taken antibiotics, radiograph done. Cure?

57 years old female with diabetes mellitus presented with boggy swelling rt. knee of night cries but radiograph revealed severe degree of OAl.low grade evening rise fever has been noted for one is resistant to several high potent antibiotics. on aspiration rt knee it is clear and no sign of supurrative arthritis .patient is poor and can t afford to access to tertiary centre.what we can do ?
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
you have diabetes and /OA. you need to get checked for fasting bsl/ get bsl under control and take paracetamol 800mg tds and take Chest x-ray and get sputum checked and urine checked.
Hopefully you will find some focus if not it is due to OA only. See if any golden bug is there.
Answered: Wed, 7 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor